American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 179 found      Go to page: < 2 3 4 5 6

[121] H. S. Bear. A strong maximum modulus theorem for maximal function algebras . Trans. Amer. Math. Soc. 92 (1959) 464-469. MR 0115106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] A. V. Balakrishnan. An operational calculus for infinitesimal generators of semigroups. . Trans. Amer. Math. Soc. 91 (1959) 330-353. MR 0107179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] W. Forrest Stinespring. Integration theorems for gages and duality for unimodular groups . Trans. Amer. Math. Soc. 90 (1959) 15-56. MR 0102761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] L. Ehrenpreis and F. I. Mautner. Some properties of the Fourier-transform on semisimple Lie Groups. III. . Trans. Amer. Math. Soc. 90 (1959) 431-484. MR 0102755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] H. S. Bear. Complex function algebras . Trans. Amer. Math. Soc. 90 (1959) 383-393. MR 0107164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] R. J. Silverman and Ti Yen. The Hahn-Banach theorem and the least upper bound property . Trans. Amer. Math. Soc. 90 (1959) 523-526. MR 0102725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Mahlon M. Day. On criteria of Kasahara and Blumenthal for inner-product spaces . Proc. Amer. Math. Soc. 10 (1959) 92-100. MR 0106407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] John Lamperti. A note on conjugate functions . Proc. Amer. Math. Soc. 10 (1959) 71-76. MR 0104096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Gustave Rabson. The existence of nonabsolutely convergent Fourier series on compact groups . Proc. Amer. Math. Soc. 10 (1959) 893-897. MR 0112052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Werner Greub and Werner Rheinboldt. On a generalization of an inequality of L. V. Kantorovich . Proc. Amer. Math. Soc. 10 (1959) 407-415. MR 0105028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Ward Cheney and Allen A. Goldstein. Proximity maps for convex sets . Proc. Amer. Math. Soc. 10 (1959) 448-450. MR 0105008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Louis de Branges. Some Hilbert spaces of entire functions . Proc. Amer. Math. Soc. 10 (1959) 840-846. MR 0114002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] R. S. Phillips. Dissipative operators and hyperbolic systems of partial differential equations . Trans. Amer. Math. Soc. 90 (1959) 193-254. MR 0104919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] J. G. Horne. On the ideal structure of certain semirings and compactification of topological spaces . Trans. Amer. Math. Soc. 90 (1959) 408-430. MR 0108714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] J. Feldman. A remark concerning a theorem of B. Friedman . Proc. Amer. Math. Soc. 9 (1958) 551-552. MR 0099597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] J. G. Horne. On $O\sb{\omega }$-ideals in $C(X)$ . Proc. Amer. Math. Soc. 9 (1958) 511-518. MR 0102734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] R. E. Fullerton. An intersection property for cones in a linear space . Proc. Amer. Math. Soc. 9 (1958) 558-561. MR 0099581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Marvin Rosenblum. On the Hilbert matrix. II . Proc. Amer. Math. Soc. 9 (1958) 581-585. MR 0099599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Philip C. Curtis. Order and commutativity in Banach algebras . Proc. Amer. Math. Soc. 9 (1958) 643-646. MR 0102757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Shaul R. Foguel. On a theorem by A. E. Taylor . Proc. Amer. Math. Soc. 9 (1958) 325. MR 0093696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Leonard E. Baum. Note on a paper of Civin and Yood . Proc. Amer. Math. Soc. 9 (1958) 207-208. MR 0096134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] H. W. Ellis. A note on Banach function spaces . Proc. Amer. Math. Soc. 9 (1958) 75-81. MR 0096972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Isidore Fleischer. Maximality and ultracompleteness in normed modules . Proc. Amer. Math. Soc. 9 (1958) 151-157. MR 0093693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] John C. Holladay. On the identity of function spaces on Cartesian product spaces . Proc. Amer. Math. Soc. 9 (1958) 44-46. MR 0096117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Charles W. McArthur. On totally bounded subsets of sequence spaces . Proc. Amer. Math. Soc. 9 (1958) 881-885. MR 0103415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Sigurđur Helgason. Lacunary Fourier series on noncommutative groups . Proc. Amer. Math. Soc. 9 (1958) 782-790. MR 0100234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Walter Rudin. On the structure of maximum modulus algebras . Proc. Amer. Math. Soc. 9 (1958) 708-712. MR 0096968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] C. R. Putnam and A. Wintner. On the spectra of group commutators . Proc. Amer. Math. Soc. 9 (1958) 360-362. MR 0097723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] R. A. Kunze. $L\sb{p}$ Fourier transforms on locally compact unimodular groups . Trans. Amer. Math. Soc. 89 (1958) 519-540. MR 0100235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] Leon Ehrenpreis. Analytic functions and the Fourier transform of distributions. II . Trans. Amer. Math. Soc. 89 (1958) 450-483. MR 0105616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 179 found      Go to page: < 2 3 4 5 6